# SDR HEEA0011782

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AE
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 10594564
- Condition: Defective
- Location: Mast Moment
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INDICATOR LIGHT FLICKERS.
